# SDR CA160201004

- Difficulty date: January 28, 2016
- Submitted: June 13, 2017
- Operation: General aviation
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Lock Nut
- Part number: 4019T66P01
- Condition: Wrong Part
- Location: Nr 7 Bearing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON DISASSEMBLY OF THE AFFECTED ENGINE AND MODULE ASSY IT WAS DISCOVERED THE PART NUMBER OF THE NO 7 BEARING LOCKNUT REMOVED WAS NOT FOUND IN THE OEM APPROVED IPC. THE PART NUMBER OF THE PART REMOVED WAS 4019T66P01 WHILE THE APPROVED PART NUMBER LISTED IN THE IPC IS 4019T66P02. AFTER DOING A LITTLE RESEARCH IT WAS DISCOVERED THIS PART NUMBER IS APPROVED FOR CF34 NAVAL OR INDUSTRIAL ENGINES.
